It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





PN of my hands and feet after chemo

PN of my hands and feet after chemo

[ Back to Messages ]

Message

Posted by Lee Walker on December 19, 2000 at 07:44:46:

About 3 months after finishing 4 rounds of Chemo (cisplatin, taxotere, and 5FU), I have developed a significant tingling in my hands and feet. Another interesting thing is that when I lower my chin to my chest, it triggers a nerve energy that runs down the front and rear of my chest, down the back of my thighs, and the really excites the tingling in my hands and feet.

Does anyone have these similar symptons? Does anything help relieve them?

Please send me an email to clinechs@aol.com.

Many thanks and God bless you.
Lee Walker


Follow Ups




All times are GMT -7. The time now is 03:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!